• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



its a long road


Silver Member
i was on cerazette for years

tbh they say that no contreceptive pill will make you put on weight, but they can increas your appetite.

i never had a problem with it

although there are a few things you need to be aware of.

1. you might never have periods. i didn't. some people get random bleeding/spotting though
2. it can take a LONG time to come out of your system (up to a year) so if you're considering trying for children in the future make sure you come off it well before you start trying (but be careful obviously!)

i actually found the pill really good, but im glad im off it now.


its a long road
Thank you

anything has to be better than the Injection im hoping lol :)


I will be a yummy mummy!
Hi, I'm on Cerazette - started about 5 months ago.
Doc put me on it because my BMI was too high for my previous pill Brevinor.

I think it's amazing - I used to suffer from terrible crippling period pains for the first day or two of my period and this has completely stopped along with my periods which I think is fantastic!!

Interesting about it taking a long time to come out of your system. We want to start trying for a baby around May next year so will bear that in mind.

I haven't had any problems losing weight because of the pill - it's sticking to plan I have problems with !!


Gold Member
I am on it - no problems - have the occasional * week.....but not every month!!!

Ive managed to lose weight on it, so i dont think it causes any issues there! x


its a long road
so happy to hear its hasnt stopped you loosing weight

when on the injection i was sticking to it ( and writing it all down to prove it) and still gaining :(

ahh feeling so much more positive now :)


Silver Member
good luck with it :)

i've been off it since March now, and i've had a period every month so maybe it's only hard to get out of your system for some people! i seem to be back!


its a long road
Well im supposed to take it during the last week of my injection so i dont know sorry!


rainbows holiday buddy :)
i was on the depo then changed to cerazette but stopped taking it about 2 years ago. feel like my body has only just got back to normal.

my periods didn't return so my GP gave me hormone tablets which woke my ovaries up as she said if not on contraception and not bleeding can cause endometreitus (bad spelling!) ...thankfully my periods returned.

also the depo and cerazette killed my sex drive ...which is now back :) just practicing the baby making at the moment with condoms until the times right!


Silver Member
yup its an everyday pill. gld you're ok now karen x
I was having the injections,not if it made me directly put on weight but it did give me terrible moods swings and i did alot of comfort eating. Also my libido was no existant !!

I have been on cerrazette for just over a year, moods swings have gone.have a better relationship with food and am horny again !! The only thing i would say is you have to take it at the same time everyday. I missed one and had to get the morning after pill.


its a long road
Ahh yes it is an everyday pill.

Hmmm well i did google the pill and found lots of horror stories eeek so im glad to hear some nicer ones lol

I was on Micro 30 for 3 years and it was perfect until i started getting migraines and so i had to change :( and then went onto the injection with gave me awful mood swings and i couldnt get full and CRAVED junky food! And even if i did the plan right it never showed on the scales Glade i still stayed at slimming world to keep my eye on it tho

So now its time for Cerazette .... im praying it works out

Im sure my OH would prefure it my Mojo decreased ;)
HI everyone, I work in a GP surgery and i do the contraceptive clinics also. All pills can be blamed on the cause of weight gain. The pill itself doesnt make you put on weight but it may make your hormones increase your appetite, but not so much you will realise. I too am currently on this pill. I cant fault it to be honest. I still lose weight at SW. My periods have stopped completely, which i personally think is a fantastic side effect.
All contraceptives can take time to come out of your system if your wanting to start a family. But ALSO remember all contraceptives can fail also! Plenty of woman have become pregnant while taking there pill continuously by missing only one!
Everyone needs to find a pill to suit them, as we are all different. But i would recommend giving Ceraztte a chance. Hope this helps x
I've been taking this pill for 3 weeks. So far, I've had no problems with it at all and I usually have horrible side effects with the mini pill. My doc told me to take a double dose (so 2 pills a day) due to my bmi and I've managed to lose over one stone over the past 4 weeks at SW, so doesnt seem to be inhibiting weight loss. Good luck


wants a body to love!
Ive been on cerazettefor about 2 years was on microgynon for 2 years before that. Much prefer cerazette. During that time i out 2-3 stone on but not sure if it was the pill or just my age starting on them at 17.

Since i started on cerazette i have lost 2 1/2 stone on sw, i havent had a period :]] and my moods have improved. My BF says i can never come off it because im a nightmare for moods otherwise. lol!

Hope it works out for you! :]


Silver Member
i will deffo go back on it once i've had a baby!


Wishing and hoping!
I have been on it and kept eating like a pig albeit was not doing SW and also my mood swings were herendous. I just put up with the period each month at least I know whether I stand!

Thread starter Similar threads Forum Replies Date
CD Off Topic 28
Health 5
Slimming World Off Topic 21
Weight Watchers - Off Topic 11

Similar threads